| Catalog Number |
203-0903 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 3 weeks due to infection at the implant site.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 3 weeks after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to instability induced by infection.A 36 mm + 3 humeral stability cup was explanted and replaced with a 36 mm + 9 humeral stability cup.